# SDR TWAA0005401

- Difficulty date: April 9, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 9,615 hours, 1,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Row 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5 RT SIDE OF CABIN THE EGRESS LIGHT WAS INOPERATIVE.  REPLACED THE BULB.  CHECK-C 3-11-00 LAX.
